# SDR MALA030496

- Difficulty date: November 7, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: IPTE1191000200
- Part serial: ON41814428382
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2925, RIGHT ENGINE OIL PRESSURE DROPPED TO ZERO.  AIR RETURN TO MEM.  MAINTENANCE INSTALLED NEW PSI TRANSMITTER OIL P/N ON IPTE119-1000-200D1, S/N ON 4181-4-428/382 IAW AMM 79-30-05-4.  OPS AND LEAK CHECK GOOD.
